# SDR REXA2018061800521

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 25,989 hours, 16,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT FA INDICATION LIGHTS DO NOT WORK. REMOVED & REPLACED MID CABIN EMERGENCY EXIT SIGN FWD AMM 33-51-07. ALL CHECKS GOOD. P/N BF5-0820-901 QTY 2.
